# SDR R61A201507270464

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 13,074 hours, 13,444 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: CAU3932AE04
- Part serial: 840
- Condition: Inoperative
- Part time: 4,048 hours, 4,083 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY RED LIGHT ON THE MID CABIN RAINBOW LIGHT WAS INOPERATIVE.  MAINTENANCE R & R RED CAUTION LIGHT IAW AMM AND OPS CHECKED GOOD.
